# SDR UIEA2022011700049

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 55,701 hours, 6,176 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - RBL 6.5 FLOOR FITTING FOUND CORROSION AT STA 1392( M/D - RBL 6.5 FLOOR FITTING STA 1392 CORROSION AREA BLENDED OUT AND REPROTECTED AS PER SRM 53-00-52-1A-3 )
